View : 58 Download: 0

Posets admitting the linearity of isometries

Title
Posets admitting the linearity of isometries
Authors
Hyun J.Y.Kim J.Kim S.-M.
Ewha Authors
현종윤
SCOPUS Author ID
현종윤scopus
Issue Date
2015
Journal Title
Bulletin of the Korean Mathematical Society
ISSN
1015-8634JCR Link
Citation
vol. 52, no. 3, pp. 999 - 1006
Keywords
P-isometriesP-isometry groupPoset metric
Publisher
Korean Mathematical Society
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
In this paper, we deal with a characterization of the posets with the property that every poset isometry of 𝔽n q fixing the origin is a linear map. We say such a poset to be admitting the linearity of isome-tries. We show that a poset P admits the linearity of isometries over 𝔽n qif and only if P is a disjoint sum of chains of cardinality 2 or 1 when q = 2, or P is an anti-chain otherwise. ©2015 Korean Mathematical Society.
DOI
10.4134/BKMS.2015.52.3.999
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE